advertisement
Question
Posted by: nikki | 2010-12-09

Zoloft

Hi,

I started taking 50mg Zoloft about a week ago and have been feeling extremely tired. Will this pass?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Nikki
Zoloft can make you tired - it will probably pass as you get used to it.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-12-10

Hi Nikki
Zoloft can make you tired - it will probably pass as you get used to it.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement